Home/Products/Nuks Cold Tablet/

Nuks Cold Tablet

Product Of Astopic Lifescience

Composition: Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylephrine (5mg)

48

MRP ₹48.00

0% OFF

*MRP inclusive of all taxes

Out Of Stock

All Details About Nuks Cold Tablet

Find out detailed description, uses, directions of use, side effects, warnings and precautions, frequently asked questions about Nuks Cold Tablet

Description:

Nuks Frigid Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieves allergy symptoms like a runny nose and watery eyes.

Nuks Frigid Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, diarrhea, vomiting, dryness in the mouth, insomnia, restlessness, fatigue, and headache. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. It can also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make dizziness worse.

Earlier taking it, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. Also tell your doctor if you are pregnant, planning pregnancy, or breastfeeding.

Directions For Use:

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nuks Frigid Tablet is to be taken with food.

Side Effects:

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Ordinary side effects of Nuks Frigid

  • Nausea
  • Diarrhea
  • Vomiting
  • Dryness in mouth
  • Insomnia (difficulty in sleeping)
  • Allergic reaction
  • Restlessness
  • Chubbyigue
  • Dizziness
  • Sleepiness
  • Increased liver enzymes
  • Headache

Warning & Precautions:

Alcohol
UNSAFE
It is unsafe to consume alcohol with Nuks Frigid Tablet.
Pregnancy
CONSULT YOUR DOCTOR
Nuks Frigid Tablet is unsafe to use during pregnancy as there is definite evidence of risk to the developing baby. However, the doctor may rarely prescribe it in some life-threatening situations if the benefits are more than the potential risks. Please consult your doctor.
Breast feeding
CONSULT YOUR DOCTOR
Information regarding the use of Nuks Frigid Tablet during breastfeeding is not available. Please consult your doctor.
Driving
UNSAFE
Nuks Frigid Tablet may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
CAUTION
Nuks Frigid Tablet should be used with caution in patients with kidney disease. Dose adjustment of Nuks Frigid Tablet may be needed. Please consult your doctor.
Employ of Nuks Frigid Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Nuks Frigid Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.

FAQs:

Q. What is Nuks Frigid Tablet?

Nuks Frigid Tablet is a combination of five medicines: Caffeine, Cetirizine, Nimesulide, Paracetamol and Phenylephrine. This combination is helpful in relieving the symptoms of cold. These symptoms include body ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, runny and stuffy nose.

Q. Can I breastfeed while taking Nuks Frigid Tablet?

No, it is not advisable to breastfeed while using Nuks Frigid Tablet. This medicine contains cetirizine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.

Q. Can the use of Nuks Frigid Tablet cause damage to liver?

Nuks Frigid Tablet contains Paracetamol and Nimesulide. These medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Employ of this medicine should preferably be avoided in patients with the underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal liver enzymes.

Q. Are there any foods which I should avoid while taking Nuks Frigid Tablet?

Nuks Frigid Tablet contains caffeine. So, it is preferable to avoid medicines or food that also contain caffeine. Foods like coffee, tea, cola drinks and chocolate should be avoided as they may add to your total caffeine intake. Increased caffeine intake can cause difficulty in sleeping, you may experience tremors and/or may have chest discomfort. Also, avoid drinking alcohol (beer, wine, etc) while taking this medicine.

Q. Can the use of Nuks Frigid Tablet cause sleepiness or drowsiness?

Affirmative, Nuks Frigid Tablet may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.

Q. What are the instructions for the storage and disposal of Nuks Frigid Tablet?

Retain this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Q. Are there any serious side effects associated with the use of Nuks Frigid Tablet?

Earnest side effects with Nuks Frigid Tablet are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and may need urgent medical attention.

Q. Will a higher than the recommended dose of Nuks Frigid Tablet be more effective?

No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having some serious side effects and toxicity. If you experience increased severity of your symptoms, that are not relieved by the recommended doses, please consult your doctor for re-evaluation.

Disclaimer:

Getomeds primary intention is to ensure that its consumers get information that is reviewed by experts, accurate, and trustworthy. The information and contents of this website are for informational purposes only. They are not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of your doctor and discuss all of your concerns about any disease or medication. Do not disregard or postpone seeking professional medical advice because of something you read on Getomeds. Our mission is to support, not replace, the doctor-patient relationship.

Recommended Substitute
GetOmeds